Each tablet contains Dexketoprofen Trometamol equivalent to Dexketoprofen INN 25 mg.
- Common (1 - 10%): nausea, vomiting, diarrhoea, stomach pain or heartburn.
- Uncommon (0.1 - 1%): sleep disorders, nervousness, headache, dizziness,vertigo, palpitations, constipation, dry mouth, flatulence, skin rash, fatigue, hot flushes, shivering, general malaise.
- Rare (0.01-0.1%): stomach ulceration, gastric haemorrhage or perforation, pins and needles, high blood pressure, water retention, slowed breathing rate, increased hepatic enzymes, increased sweating.
- Very rare / isolated cases (<0.01%): blurred vision, ringing in the ear, low blood pressure, haematological reactions, hepatic or renal damage, dermatological and photosensitivity reactions, bronchospasm or anaphylaxis.
- In patients with systemic lupus erythematosus or mixed connective tissue disease, anti-inflammatory medicines may rarely cause isolated cases of fever, headache and rigidity of the nape (back of the neck).
- Allergic to any other medicines.
- Kidney disease, liver disease, heart disease or fluid retention conditions.
- Blood disorder, systemic lupus erythematosus or mixed connective tissue disease.
- Allergic to this product or any of its components, aspirin or other non-steroidal anti-inflammatory medicines.
- Have suffered attacks of asthma, bronchospasm, acute rhinitis, nasal polyps, urticaria, angioedema (swollen face, eyes, lips, or tongue, or difficulty in breathing), after taking aspirin or other non-steroidal anti-inflammatory medicines.
- Have or have previously suffered from a peptic ulcer or chronic gastro-intestinal disorders.
- Have had previously gastro-intestinal haemorrhage (bleeding).
- Have suffered from bronchial asthma.
- Have severe heart failure, moderate to severe renal dysfunction or severely impaired hepatic function.
- Have a bleeding disorder, a blood clotting disorder or taking an anticoagulant.
- Pregnant or breast-feeding.
Should not be given to children.